# SDR 20000728SH002

- Difficulty date: July 27, 2000
- Submitted: July 27, 2000
- Operation: General aviation
- Aircraft: N5515Y
- Make and model: Cessna T210N
- Aircraft serial: 21064233
- Aircraft time: 4,247 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Line
- Condition: Leaking
- Location: Condensations
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STC SA01194NY WAS INSTALLED IN THIS AIRCRAFT. THIS IS AN ELECTRIC AIR CONDITIONING SYSTEM.  PILOT HAD A NEW DEVICE, A TOXIBEE ELECTRONIC CO DETECTOR. DURING FLIGHT THE DETECTOR ALARM ACTUATED INDICATING AN UNSAFE LEVEL OF CO. MAINTENANCE INSPECTED AIRCRAFT AND FOUND THAT THE CONDENSATION DRAIN LINE RAN THROUGH THE AIRFRAME IN THE MAIN GEAR WHEELWELL. THE LINE WAS ABOUT .50 INCH OD GOING THROUGH A HOLE ABOUT 2 INCHES IN DIAMETER.  THE MECHANIC SEALED THE HOLE AROUND DRAIN LINE WITH ALUMINUM TAPE AND RTV AND A TEST FLIGHT WAS PERFORMED WITH NO CO DETECTED.  STC MANUFACTURER WAS CONTACTED AND HE SAID HE WOULD PROVIDE REPAIR TO AREA TO MAKE A PERMENANT SEAL.
